Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Microlocal sheaves and quiver varieties

Microlocal sheaves and quiver varieties

Thumbnail Image
Download
Name

1506.07050.pdf

Size

397.19 KB

Format

Adobe PDF

Checksum (MD5)

1460714d25f0488af64325f3f5496c98

Download all files submitted through automated deposit
sword-2018-05-16.original.zip (322.63 KB)
Author(s)
Bezrukavnikov, Roman
•
Kapranov, Mikhail
Date Issued
June 2015
Journal
Annales de la faculté des sciences de Toulouse Mathématiques
Publisher
Cellule MathDoc/CEDRAM
Citation
Bezrukavnikov, Roman, and Mikhail Kapranov. “Microlocal Sheaves and Quiver Varieties.” Annales de La Faculté Des Sciences de Toulouse Mathématiques 25, no. 2–3 (2016): 473–516.
Version
Original manuscript
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/116267
DOI of Published Version
https://doi.org/10.5802/AFST.1502
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.